# SDR DALA2024101410068

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 DELAMINATION EXTERNAL SKIN NOSE RADOME. CORRECTIVE ACTION: REPLACED NOSE RADOME AS PER A320 FAM AMM 53-15-11-000-001-A. (0602710)
